MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 18IN 6-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE BLU 18IN 6-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8695H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Additional information was requested, and the following was obtained via:.Did the event occur intra-op or post-op? post-op.What is the name of the procedure n/a.Provide the name of the hospital medsyn im not possible to obtain further information ! - was there any adverse consequence associated with the patient? no - please provide the lot number: he don¿t have - what is the total number of products involved in this event? one - what is the total number of procedures? he don¿t now - have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).No - if this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).If it is not possible to obtain further details or no additional information is available, please state that in your response.Unfortunately, i cannot get any more information about this case.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Post-op, it was reported that that the sales rep has received a message from a person that used to be a nurse but now works as a sales rep.A patient comes to take stitches.The thread had split in several places and left gaps on the suture line.And the threads breaks even more when he tried to take away the last part of the suture.It have had happened earlier on several patients but different times.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PROLENE BLU 18IN 6-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16704523
Report Number2210968-2023-02540
Device Sequence Number20238171
Product Code GAW
UDI-Device Identifier10705031091443
UDI-Public10705031091443
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8695H
Device Catalogue Number8695H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown